Alert archive / Illinois / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 47, NWS Lincoln, IL

May 31, 2018Clay County, Effingham County, Jasper County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 31, 2018, 11:10 AM CDT for Clay County, Effingham County, Jasper County, Illinois. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 11:10 AM CDT (16:10 UTC)
Expired
May 31, 2018, 11:56 AM CDT
In force
46 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.5 in
Wind
70.0 mph

Counties Clay County, IL, Effingham County, IL, Jasper County, IL

The radar

The Evansville,IN radar (KVWX), 103 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 11:15 AM CDTTSTM WND DMG6 Nw Edgewood, IL8-INCH LIMB RIPPED OFF TREE
May 31, 11:20 AM CDTTSTM WND DMGEdgewood, ILSMALL TREE LIMBS DOWN. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 31, 10:31 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 4.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 828 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
828 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1157 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.4
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

386 
WUUS53 KILX 311610
SVRILX
ILC025-049-079-311715-
/O.NEW.KILX.SV.W.0047.180531T1610Z-180531T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
1110 AM CDT THU MAY 31 2018

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Northern Jasper County in southeastern Illinois...
  Northwestern Clay County in south central Illinois...
  Southern Effingham County in south central Illinois...

* Until 1215 PM CDT

* At 1110 AM CDT, a severe thunderstorm was located near Farina, or
  15 miles southeast of Vandalia, moving east at 35 mph.

  HAZARD...70 mph wind gusts and ping pong ball size hail. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings. 

* Locations impacted include...
  Newton, Watson, Dieterich, Edgewood, Bible Grove, Wheeler, Iola,
  Hidalgo, Mason, Hunt City, Yale, Rose Hill, Heartville, Sam Parr
  State Park, Gila, Effingham County Airport, Elliotstown, Hord,
  Latona and Bellair.

This includes Interstate 57 between mile markers 143 and 155.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3877 8869 3891 8870 3891 8881 3898 8880
      3917 8831 3917 8795 3906 8795
TIME...MOT...LOC 1610Z 247DEG 30KT 3886 8887 

HAIL...1.50IN
WIND...70MPH
 
$$

Barker
3 follow-up statements
100 
WWUS53 KILX 311628
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1128 AM CDT THU MAY 31 2018

ILC025-049-079-311715-
/O.CON.KILX.SV.W.0047.000000T0000Z-180531T1715Z/
Jasper-Clay-Effingham-
1128 AM CDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHERN JASPER...NORTHWESTERN CLAY AND SOUTHERN EFFINGHAM
COUNTIES...

At 1128 AM CDT, a severe thunderstorm was located over Edgewood, or
15 miles southwest of Effingham, moving northeast at 35 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Newton, Watson, Dieterich, Edgewood, Bible Grove, Wheeler, Iola,
Hidalgo, Mason, Hunt City, Yale, Rose Hill, Heartville, Sam Parr
State Park, Gila, Effingham County Airport, Elliotstown, Hord, Latona
and Bellair.

This includes Interstate 57 between mile markers 143 and 155.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3877 8869 3891 8870 3891 8881 3898 8880
      3917 8831 3917 8795 3906 8795
TIME...MOT...LOC 1628Z 247DEG 30KT 3892 8869 

HAIL...1.50IN
WIND...70MPH
 
$$

Barker
527 
WWUS53 KILX 311644
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1144 AM CDT THU MAY 31 2018

ILC025-049-079-311715-
/O.CON.KILX.SV.W.0047.000000T0000Z-180531T1715Z/
Jasper-Clay-Effingham-
1144 AM CDT THU MAY 31 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR NORTHERN JASPER...NORTHWESTERN CLAY AND SOUTHERN EFFINGHAM
COUNTIES...

At 1144 AM CDT, severe thunderstorms were located along a line
extending from near Watson to near Newton, moving northeast at 45
mph.

HAZARD...70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings. 

Locations impacted include...
Newton, Watson, Dieterich, Edgewood, Bible Grove, Wheeler, Hidalgo,
Mason, Hunt City, Yale, Rose Hill, Heartville, Sam Parr State Park,
Gila, Effingham County Airport, Elliotstown, Hord, Latona and
Bellair.

This includes Interstate 57 between mile markers 143 and 155.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3884 8853 3891 8870 3894 8870 3901 8872
      3917 8831 3917 8795 3906 8795
TIME...MOT...LOC 1644Z 245DEG 41KT 3905 8864 3903 8810 

HAIL...<.75IN
WIND...70MPH
 
$$

Barker
880 
WWUS53 KILX 311656
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
1156 AM CDT THU MAY 31 2018

ILC025-049-079-311705-
/O.CAN.KILX.SV.W.0047.000000T0000Z-180531T1715Z/
Jasper-Clay-Effingham-
1156 AM CDT THU MAY 31 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN JASPER...NORTHWESTERN
CLAY AND SOUTHERN EFFINGHAM COUNTIES IS CANCELLED...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.  However gusty winds are
still possible with these thunderstorms.

A severe thunderstorm watch remains in effect until 500 PM CDT for
south central, southeastern and east central Illinois.

Remember, a Severe Thunderstorm Warning still remains in effect for
Southern and Central Jasper County until 1215 PM.

LAT...LON 3884 8853 3891 8870 3894 8870 3901 8872
      3917 8831 3917 8795 3906 8795
TIME...MOT...LOC 1651Z 247DEG 30KT 3907 8856 3905 8802 

$$

Barker

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 6:56 AM CDT, 4 hours 14 minutes earlier.

Area forecast discussion, May 31, 6:56 AM CDT, 4 hours 14 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
656 AM CDT Thu May 31 2018

.SHORT TERM...(Today and tonight)
ISSUED AT 310 AM CDT Thu May 31 2018

What remains of Alberto is being phased with another 500 mb wave
over the Upper Midwest this morning. An MCV associated with the
MCS currently over the Plains makes its way into the mid Miss
River Valley by midday. This wave will run into moderately
unstable air early, and short term models are producing some
scattered showers and thunderstorms across the southern third of
IL. However, the bulk shear is limited in the first round. As the
afternoon progresses, the better shear sets up in southern IL and
whatever air has had a chance to reenergize, or areas that were
not turned over, will have the potential to develop into more
severe storms. Much of the storms for Central IL will be either
surface based convection, with afternoon peak heating...or a
hybrid of the afternoon instability and cold pools from the
convection to the south of ILX CWA. Given the general instability
in the area, developing strong updrafts will result in a threat
for damaging winds and large hail with the stronger storms for the
areas along and south of a line from Macomb to Bloomington. So
far, the bulk of the activity for Central IL will come to an end
near sunset...with the storms to the south persisting in the
stronger shear environment. Temps today will climb to upper
80s/low 90s, with afternoon convection potentially limiting some
of that climb, esp south of I-70.

.LONG TERM...(Friday through Wednesday)
ISSUED AT 310 AM CDT Thu May 31 2018

So far, the forecast for Friday dries out briefly, but that will
depend on just how efficiently that wave moves out as it gets
kicked by the next trof moving into the High Plains tomorrow
night. This next trof is taking on some interesting
characteristics. The trof goes to a negative tilt pretty quickly
Friday night/Saturday, but the surface low remains elongated and without
explosive development in southern Canada. The pattern is further
complicated by another low moving into the Pac NW ready to rush
the wave along. Now, the elongated/sheared out nature of the
surface trough is evolving briefly to a double barrel low before
most of the energy moves into the bottom of the wave Monday night.
By then, the negative tilt is gone and the surface low moves out
of the Great Lakes. Will be interesting if that low remains as
weak at the surface as is currently in the models.

All of that being said, what that low means for Central IL is a
frontal passage on Saturday, running into some unstable summer air
again, and another round of showers and thunderstorms for the
region. A more pleasant Sunday with slightly cooler temperatures,
more in line with seasonal normals...highs in the upper 70s/lower
80s. A break in the precip expected to continue into mid week as
high pressure sets up over the region. On Tuesday, the ridge axis
slips to the east and another slow warm up comes back into the
forecast.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 656 AM CDT Thu May 31 2018

Scattered TSRA will develop starting late morning into afternoon.
A more organized and stronger system of thunderstorms may impact
mainly southern terminals KSPI-KDEC southward in the late
afternoon and evening. Timing any break in thunderstorm activity
is not possible at this time given timing uncertainties at this
point. Have incorporated VCTS in TAFS starting 19-21Z, continuing
until 02-03Z. Winds SW under 12 kts diminishing after 02Z.
Primarily VFR conditions expected through the period, although
MVFR and strong gusty winds possible in thunderstorms.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...HJS
LONG TERM...HJS
AVIATION...37
Hazardous weather outlook, May 31, 5:26 AM CDT, 5 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
526 AM CDT Thu May 31 2018

ILZ027>031-037-038-011100-
Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford-
526 AM CDT Thu May 31 2018

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Isolated thunderstorms are possible this afternoon and evening.
Severe weather is not expected, however gusty winds and lightning
will accompany thunderstorms.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

The next chance for thunderstorms will arrive Saturday afternoon
into Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ043>046-055>057-063-011100-
Champaign-Clark-Coles-De Witt-Douglas-Edgar-Piatt-Vermilion-
526 AM CDT Thu May 31 2018

This Hazardous Weather Outlook is for portions of central
Illinois and east central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Scattered thunderstorms will develop for this afternoon and
evening. Some of these storms may become severe...with damaging
wind gusts in excess of 60 mph and hail larger than one inch
diameter.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Another storm system will bring thunderstorm chances back to the
area Saturday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from 2 to 10 p.m. today.

ILZ036-040>042-047>054-061-062-066>068-071>073-011100-
Cass-Christian-Clay-Crawford-Cumberland-Effingham-Fulton-Jasper-
Lawrence-Logan-Macon-Mason-Menard-Morgan-Moultrie-Richland-
Sangamon-Schuyler-Scott-Shelby-
526 AM CDT Thu May 31 2018

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...TODAY AND TONIGHT...

Scattered thunderstorms will develop for this afternoon and
evening. Some of these storms may become severe...with damaging
wind gusts in excess of 60mph and hail one to 2 inches in
diameter. Severe weather threats will be highest south of I-72.
There will also be an isolated tornado threat south of I-70.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Another storm system will bring thunderstorm chances back to the
area Saturday night. There is a chance some of these storms may
become severe with large hail and locally damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed from 2 to 10 p.m. today.

37

In the hours before

Local storm report, May 31, 7:23 AM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
723 AM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       WILLARD AIRPORT         40.04N 88.28W
05/31/2018  M1.17 INCH       CHAMPAIGN          IL   ASOS

            24 HOUR TOTAL.

&&

SBAKER
Local storm report, May 31, 7:24 AM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
724 AM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
05/31/2018  M1.14 INCH       CLARK              IL   CO-OP OBSERVER

            24 HOUR TOTAL.

&&

SBAKER
Local storm report, May 31, 9:04 AM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
904 AM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       4 SW ATHENS             39.92N 89.78W
05/31/2018  M1.01 INCH       MENARD             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0730 AM     HEAVY RAIN       CHENOA                  40.74N 88.72W
05/31/2018  M1.67 INCH       MCLEAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0500 AM     HEAVY RAIN       4 NE NORMAL             40.56N 88.95W
05/31/2018  M1.63 INCH       MCLEAN             IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       FISHER                  40.32N 88.35W
05/31/2018  M1.33 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       PARIS                   39.62N 87.69W
05/31/2018  M2.00 INCH       EDGAR              IL   CO-OP OBSERVER

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       OGDEN                   40.12N 87.96W
05/31/2018  M1.35 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       4 N SIDELL              39.97N 87.82W
05/31/2018  M1.30 INCH       VERMILION          IL   CO-OP OBSERVER

            24-HOUR TOTAL

0730 AM     HEAVY RAIN       CASEY                   39.30N 87.99W
05/31/2018  M1.14 INCH       CLARK              IL   CO-OP OBSERVER

0800 AM     HEAVY RAIN       2 WSW LAWRENCEVILLE     38.72N 87.72W
05/31/2018  M1.81 INCH       LAWRENCE           IL   CO-OP OBSERVER

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       ROBINSON                39.01N 87.74W
05/31/2018  M1.70 INCH       CRAWFORD           IL   CO-OP OBSERVER

            24-HOUR TOTAL

&&

GEELHART
Local storm report, May 31, 9:48 AM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
948 AM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 SE NORMAL             40.50N 88.97W
05/31/2018  M2.70 INCH       MCLEAN             IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       3 NE BLOOMINGTON        40.51N 88.93W
05/31/2018  M2.23 INCH       MCLEAN             IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       WESTVILLE               40.04N 87.64W
05/31/2018  M2.15 INCH       VERMILION          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       1 SSE NORMAL            40.50N 88.99W
05/31/2018  M2.08 INCH       MCLEAN             IL   COCORAHS

            24-HOUR TOTAL

0800 AM     HEAVY RAIN       4 ESE CHRISMAN          39.78N 87.60W
05/31/2018  M1.96 INCH       EDGAR              IL   COCORAHS

            24-HOUR TOTAL

0600 AM     HEAVY RAIN       HUTSONVILLE             39.11N 87.66W
05/31/2018  M1.92 INCH       CRAWFORD           IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       1 W LAWRENCEVILLE       38.73N 87.71W
05/31/2018  M1.81 INCH       LAWRENCE           IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       EL PASO                 40.74N 89.01W
05/31/2018  M1.65 INCH       WOODFORD           IL   COCORAHS

            24-HOUR TOTAL

0800 AM     HEAVY RAIN       2 NNW DEWEY             40.35N 88.30W
05/31/2018  M1.21 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR TOTAL

0800 AM     HEAVY RAIN       BROADLANDS              39.91N 88.00W
05/31/2018  M1.13 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       PHILO                   40.00N 88.16W
05/31/2018  M1.13 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       2 SW CHAMPAIGN          40.09N 88.29W
05/31/2018  M1.06 INCH       CHAMPAIGN          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       DANVILLE                40.14N 87.62W
05/31/2018  M1.01 INCH       VERMILION          IL   COCORAHS

            24-HOUR TOTAL

0700 AM     HEAVY RAIN       7 SSE PETERSBURG        39.92N 89.80W
05/31/2018  M1.01 INCH       MENARD             IL   COCORAHS

            24-HOUR TOTAL

&&

GEELHART

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 10:33 AM CDTSevere Thunderstorm WarningILXClay, Jasper, Richland57 min
May 31, 11:14 AM CDTSevere Thunderstorm WarningILXCrawford, Lawrence61 min
May 31, 11:26 AM CDTSevere Thunderstorm WarningILXClay, Jasper, Richland49 min
May 31, 4:03 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean42 min
May 31, 4:33 PM CDTSpecial Weather StatementILXChampaign42 min
May 31, 5:06 PM CDTSpecial Weather StatementILXChampaign39 min
May 31, 5:42 PM CDTSpecial Weather StatementILXVermilion48 min
May 31, 6:06 PM CDTSevere Thunderstorm WarningILXChampaign, Vermilion39 min
May 31, 6:34 PM CDTSpecial Weather StatementILXEdgar41 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.